# SDR HAI00000069

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2550 · Cargo Compartments
- Part: Cable Assy
- Part number: 206072903101
- Condition: Failed
- Location: Cargo Hook
- Part time: 1,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FERTILIZING DURING A FUEL STOP ON A NORMAL WALK-AROUND,  NOTICED SOMETHING HANGING DOWN BELOW THE CARGO HOOK.  FURTHER INVESTIGATION,  FOUND THE CARGO HOOK EMERGENCY RELEASE CABLE BROKEN COMPLETELY THROUGH 2 INCHES FROM CONNECTION ON CARGOHOOK. REPLACED WITH NEW CABLE.
